# SDR YT22003F00000

- Difficulty date: January 7, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N60SM
- Make and model: Bell 206L-4
- Aircraft serial: 52176
- Engine: Allsn 250C30
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Idler Link
- Part number: 206010446105
- Part serial: RE251
- Condition: Damaged
- Location: Collective
- Part time: 1,175 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED COLLECTIVE IDLER LINK ASSEMBLY.
